# SDR DXTA2012050804971

- Difficulty date: May 7, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N938QS
- Make and model: Cessna 750
- Aircraft serial: 7500183
- Aircraft time: 9,436 hours, 5,648 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7464513
- Condition: Dirty
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FOURTY FOUR MINUTES INTO FLIGHT, A CHEMICAL TYPE ODOR INTENSIFIED.  NOTICED COCKPIT SUPPLY TEMP RISING FROM 38 DEGREES FOR THE FIRST TIME OF FLIGHT.  ABLE TO CORRELATE THE ODOR INTENSIFYING WITH INCREASES IN COCKPIT PAC SUPPLY TEMPERATURE. THE ODOR DISSIPATED AFTER THE COCKPIT PAC WAS ISOLATED IAW THE ABNORMAL CHECKLIST.  R & R BOTH COALESCER SOCKS IAW MM 12-10-01. OPS & LEAK CHECKED GOOD.
